# SDR AALA201708259033

- Difficulty date: August 9, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367152100000
- Condition: Delaminated
- Location: Frames 51-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PASSENGER CABIN FLOOR PANEL 252FG.  REPLACED FLOOR PANEL IAW SRM 53-02-003.
